# SDR CA080314015

- Difficulty date: March 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Hughes 369
- Aircraft time: 5,683 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 369D2512311
- Condition: Broken
- Location: M/R Transmission
- Part time: 616 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS BROUGHT IN WITH XMSN NOISE AND CHIP LIGHT. XMSN WAS OPENED AND A PIECE OF GEAR TOOTH 7/8 OF AN INCH LONG WAS FOUND MISSING. THIS IS THE SECOND OCCURENCE OF THIS TYPE THAT WE HAVE ENCOUNTERED. THE LAST SDR WAS APRIL OF 2005. (TC NR 20080314015)
